# SDR HALA2018053100270

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 27,374 hours, 4,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 40-46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WAS FOUND CORRODED AT FRAME 40. 2+7,  .3, & 3+8,  FRAME 41, & 41+3,  FRAME 42, & 42+15, FRAME 43+10, 44+6,  45, 46, AND 46+5.  FOUND OUT OF LIMITS IAW SRM 53-31-15,  REV 97. THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11, REV 97, AND DRAWING F57112824, ISSUE C.
